$F$-Rationality of a Pure Subring of an $F$-Rational Ring
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 851-854
Myung In Moon
Seoul National University
Abstract : In this paper we will show that the pure subring $R$ of an $F$-rational ring $S$ is $F$-rational when $R$ is a one-dimensional ring, or $S$ is a Gorenstein ring. And we will give a condition that a pure subring of an $F$-rational ring is to be $F$-rational.
Keywords : $F$-rationality, purity, tight closure, parameter ideal
MSC numbers : 13A35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd